Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigendum to: โ€œOn generating infinitely many solutions of the Diophantine equation $A^{6}+B^{6}+C^{6}=D^{6}+E^{6}+F^{6}$โ€ (Math. Comp. 24 (1970), 453โ€“454) by Simcha Brudno


Author: Daniel Shanks
Journal: Math. Comp. 25 (1971), 409
MSC: Primary 65A05; Secondary 10B15
DOI: https://doi.org/10.1090/S0025-5718-1971-0400638-1
Original Article: Math. Comp. 24 (1970), 453-454.
MathSciNet review: 0400638
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10B15

Retrieve articles in all journals with MSC: 65A05, 10B15


Additional Information

Article copyright: © Copyright 1971 American Mathematical Society